# SDR A6WA200240020

- Difficulty date: June 16, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: Oxygen Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

O2 DOOR OPENED IN FLIGHT.  PRODUCED STALL WARNING CAS MESSAGE.  MAINTENANCE FOUND O2 DOOR OPEN, DISRUPTED AIR FLOW OVER AOA VAIN CAUSING FAIL MESSAGE.  INSPECTED DOOR NO DAMAGE NOTED.  TESTED STALL WARNING SYSTEM OPS CHECK GOOD.
